Acne after taking steroids

For me, clear skin definitely did not happen overnight. It took awhile for the breakouts and red acne marks to appear and it took awhile for them to go away. I didn't find my acne treatment, go to bed, and wake up the next day with zero acne. It probably took me three months for the big pimples to dwindle and then another three months for the rest of my active acne to heal without getting any new acne. That's probably the most annoying thing - when your skin starts to get better and you think you're making progress and then bam , new pimples, new acne marks, more frustration, etc. After I had no more active acne, I still had scars, pigmentation, and red marks to deal with. It took almost a year for my acne marks to fade.

Share This Page Other Recommended Resources

  • Premenstrual Syndrome (PMS)
  • Polycystic Ovary Syndrome (PCOS)
  • Atopic Dermatitis (Eczema)
  • Impetigo
  • Molluscum Contagiosum
About | Privacy | FAQ | Contact
Copyright (c) 1999 - 2017 HowToMedia, Inc. All rights reserved. The information contained on this site is for educational purposes only and should not be taken as expert advice.

Technically, a pillowcase should be washed at the very least once a week. While most of us don’t practice this, when it comes to keeping your skin fresh and healthy, it might help to get a little picky about your pillowcase. If you never wash it, all the stuff that gets rubbed onto it then comes in contact with your face for around 6-8 hours every night, and can exacerbate your acne. Keeping a clean, comfy place to rest your weary head is worth the hassle of stuffing your pillow back into its case-the real reason we avoid washing it-if it could prevent future breakouts.

When you say you’re not taking any other supplements, does that mean you’re also not taking any creatine or protein shakes? To answer your specific question, too much zinc – not balanced by copper – is not a good thing. This particular zinc supplement does not also contain copper, so if you’re eating a lot of high-zinc, low-copper foods, you might be doing yourself – including your skin – a disservice. If mild acne’s an ongoing issue for you, though, my guess is that something else is at play, instead or in addition. Are you eating dairy products , for instance?

It's fine to go on the ABs, but bear in mind that they are NOT a long-term fix... I was deluded that they were, and then that lead to me being really disappointed and feeling let-down when my acne had a hideous relapse... Accutane may be the only answer in the future. I'm glad I went on accutane immediately after my doxycycline stopped working without hesitation, rather than letting acne ruin my life for months/years. It's just frustrating that I'm 3 months into accutane and things haven't improved at all, but I know they will eventually...

Acne after taking steroids

acne after taking steroids

When you say you’re not taking any other supplements, does that mean you’re also not taking any creatine or protein shakes? To answer your specific question, too much zinc – not balanced by copper – is not a good thing. This particular zinc supplement does not also contain copper, so if you’re eating a lot of high-zinc, low-copper foods, you might be doing yourself – including your skin – a disservice. If mild acne’s an ongoing issue for you, though, my guess is that something else is at play, instead or in addition. Are you eating dairy products , for instance?

Media:

acne after taking steroidsacne after taking steroidsacne after taking steroidsacne after taking steroidsacne after taking steroids